Home | About Us | Editorial Board | Current Issue | Archives | Search | Instructions | Subscription | Feedback | e-Alerts | Login 
Journal of Indian Society of Pedodontics and Preventive Dentistry Official publication of Indian Society of Pedodontics and Preventive Dentistry
 Users Online: 508  
 
  Print this page Email this page   Small font sizeDefault font sizeIncrease font size

    Article Cited by others

CASE REPORT

Double-rooted primary canines: A report of three cases

Orhan Ayse I, Sari Saziye

Year : 2006| Volume: 24| Issue : 4 | Page no: 204-208

   This article has been cited by
 
1 Bi-rooted primary maxillary canines: A case report
Talebi, M., Parisay, I., Khorakian, F., Bagherian, M.
Journal of Dental Research, Dental Clinics, Dental Prospects. 2010; 4(3): 101-103
[Pubmed]  [Google Scholar]
2 Bilateral bimaxillary Bi-rooted primary canines: Report of a case
Dhanpal, P., King, N.
Journal of Clinical Pediatric Dentistry. 2009; 34(2): 113-116
[Pubmed]  [Google Scholar]

 

Read this article

 



Contact us | Sitemap | Advertise | What's New | Copyright and Disclaimer 
  2005 - Journal of Indian Society of Pedodontics and Preventive Dentistry | Published by Wolters Kluwer - Medknow 
Online since 1st May '05